# SDR 96ZZZX433

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90328
- Make and model: Bell 206B
- Aircraft serial: 1853
- Engine: Allsn 250C20J
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23033917
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT ABORTED START WHEN TOT WENT PAST 850 DEGREES RAPIDLY DURING START ATTEMPT.  TROUBLESHOOTING REVEALED FAULTY FUEL CONTROL.  REPLACED FUEL CONTROL IAW ALLISON AND BELL MM.  LEAK AND FUNCTIONAL CHECKS GOOD.
